IJPAM: Volume 16, No. 4 (2004)

EXISTENCE OF SOLUTIONS FOR SECOND
ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL
EQUATIONS WITH PERIODIC BOUNDARY
VALUE CONDITIONS

Chuanzhi BaiDepartment of Mathematics; Huaiyin Teachers College; Huaian, Jiangsu 223001, P.R. CHINA
Department of Mathematics
Huaiyin Teachers College
Huaian, Jiangsu 223001, P.R. CHINA
and
Department of Mathematics
Nanjing University
Nanjing 210093, P.R. CHINA
e-mail: czbai8@sohu.cmo


Abstract.Using the method of upper and lower solutions and Schaefer's Fixed Point Theorem, we prove the existence of solutions for a class of second-order functional differential equations with periodic boundary conditions.

Received: June 28, 2004

AMS Subject Classification: 34B15, 34K10

Key Words and Phrases: functional differential equation, periodic boundary value problem, fixed point, lower and upper solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 4